Affordable Access

Access to the full text

Irregular Fluctuations in Uncoupled Map Lattices

Authors
  • Kratky, Karl W.1
  • Kürten, Karl E.1
  • 1 University of Vienna, Institute for Experimental Physics, Vienna, A-1090, Austria; , Vienna
Type
Published Article
Journal
Journal of Statistical Physics
Publisher
Springer-Verlag
Publication Date
Feb 01, 1998
Volume
90
Issue
3-4
Pages
749–765
Identifiers
DOI: 10.1023/A:1023224903505
Source
Springer Nature
Keywords
License
Yellow

Abstract

Analytic approximations for the spatial average and its variance are derived for a system of N uncoupled chaotic logistic maps with growth parameter r = 4. The arising nontrivial closure problem is investigated with various techniques related to the classical moment problem. A Lyapunov-like linear stability analysis is presented for the transient as well as for the fluctuation regime.

Report this publication

Statistics

Seen <100 times